Academic Journals Database
Disseminating quality controlled scientific knowledge

Teorem Titik Tetap Pemetaan 2–Mengecut Pada Ruang 2–Metrik

ADD TO MY LIST
 
Author(s): Mashadi | Abu Osman bin Md Tap

Journal: Matematika
ISSN 0127-8274

Volume: 15;
Issue: 2;
Start page: 135;
Date: 1999;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: 2–contraction mapping | 2–metric space | 2–Cauchy sequence | 2–complete space.

ABSTRACT
In this paper we introduce the concept of 2–contraction mapping, 2–Cauchy sequence and 2–complete on the 2–metric space. We prove some fixed point theorems for 2–contraction mapping under some inequality.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?